DOI 10.1186/s12879-024-09983-w
Possible omadacycline induce acute pancreatitis: a case report and literature review.
Аннотация
BACKGROUND
Omadacycline is a new generation of tetracycline antibiotics, and its clinical application is increasing. We report the first case of acute pancreatitis possibly induced by omadacycline.
CASE PRESENTATION: The patient was admitted to the emergency intensive care unit due to community-acquired pneumonia. The initial treatment consisted of meropenem combined with levofloxacin, and the regimen was subsequently switched to omadacycline combined with cefoperazone/sulbactam due to sputum culture showing carbapenem-resistant Acinetobacter baumannii. Seven days after the administration of omadacycline, abdominal tenderness occurred, and CT scan revealed an enlarged gallbladder with exudation from the pancreatic head. The patient was diagnosed with acute pancreatitis and improved after dis-continuing omadacycline.
CONCLUSIONS
Omadacycline, like other tetracycline antibiotics, may cause pancreatitis. Combination medications can be an important factor in this adverse reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.